Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 2
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Rodrigues, Alexandre A. P. 2015. Moduli for heteroclinic connections involving saddle-foci and periodic solutions. Discrete and Continuous Dynamical Systems, Vol. 35, Issue. 7, p. 3155.


    Homburg, Ale Jan and Sandstede, Björn 2010.


    ×
  • Ergodic Theory and Dynamical Systems, Volume 23, Issue 5
  • October 2003, pp. 1347-1381

Équivalence topologique de connexions de selles en dimension 3

  • CHRISTIAN BONATTI (a1) and EMMANUEL DUFRAINE (a2)
  • DOI: http://dx.doi.org/10.1017/S0143385703000130
  • Published online: 01 September 2003
Abstract

Nous donnons des invariants complets pour l'équivalence topologique de champs de vecteurs, en dimension 3, au voisinage d'une connexion (par des variétés invariantes de dimension 1) entre des selles possédant des valeurs propres complexes.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax